# SDR P5CA9801557

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152015167
- Condition: Corroded
- Location: Bs 520-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON UPPER DECK SEAT TRACK AT BS 520R TO 720R.  REPLACED FOR CONVIENENCE PER SRM 52-10-21 PG 45.
